MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINNACLE 100 ACET CUP 48MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC US PINNACLE 100 ACET CUP 48MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Model Number 1217-01-048
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Adhesion(s) (1695); Hematoma (1884); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2019, the patient underwent a left hip revision due to mechanical complication of internal joint implant.The surgeon noted a hematoma, discoloration from metal abrasion, and the removal of scar tissue.The liner was worn and disassociated from the cup with minor contact of the head against the metal ring.The head and liner were exchanged.The cup and stem were retained.There were no indicated intra-operative complications.Doi: (b)(6) 2015, dor: (b)(6) 2019, left hip.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: no device associated with this report was received for examination.This device was manufactured on 17-nov-2014.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot: 1) quantity manufactured: 10.2) date of manufacture: 17-nov-2014.3) any anomalies or deviations identified in dhr: one nc (non-conformance) found associated with 8023154.Nc: 043435 was opened to introduce additional verification when running m/c op 2 first off on cmmq0049.This was a planned nc to allow start of the 2nd part in cnc after getting the taper diameter measured in the cmm on the 1st off.There is no correlation between nc: 043435 and the complaint failure mode.4) expiry date: 31-oct-2024.5) ifu reference: 090200701.

Brand Name
PINNACLE 100 ACET CUP 48MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11649716
Report Number1818910-2021-07667
Device Sequence Number3367265
Product Code LPH
UDI-Device Identifier10603295008538
UDI-Public10603295008538
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1217-01-048
Device Catalogue Number121701048
Device Lot Number8023514
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/24/2021
Supplement Date Received by Manufacturer06/10/2021
Initial Report FDA Received Date04/12/2021
Supplement Report FDA Received Date06/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APEX HOLE ELIM POSITIVE STOP.; CORAIL CEM STEM STD S11.; HIP BALL BIOLOX 32 +5 12/14.; PINN MAR +4 10D 32IDX48OD.; APEX HOLE ELIM POSITIVE STOP; CORAIL CEM STEM STD S11; HIP BALL BIOLOX 32 +5 12/14; PINN MAR +4 10D 32IDX48OD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR